Had endoscopy last month, as acid reflux bad despite being on 40 mg nexium, found a small hiatal hernia and a touch of gastritis. You’d think that I’d be reassured, but no! I’m still getting burning throat and mouth and sometimes chest, I’ve upped nexium to 40 mg twice a day, and gaviscon after meals. Medication causing my ibs to flare up too, I’m sooo bloated! Just desperate to feel ok. Gp didn’t seem concerned, just advised to watch diet, try lose a bit of weight, and de stress(haha) and I should be ok. My question is, could it be the anxiety that’s making the reflux worse? And ibs contributing as well? Trying to de stress, started taking kalms, don’t know if I should go back to Gp, just feel thouraghly miserable. Any advice be much appreciated 😢
Anxiety through the roof, could it be making r... - IBS Network
I have had the same problem. I do have gastritis anyway had it for some years it flares occasionally but usually run fine. Last year it would not settle down so I went for endoscopy they only found small hiatus hernia. My symptoms stayed with me for a long time after that but they do go and now back to normal on my one tablet a day. Have faith. I take 1 lansoprozal a day of 15 mg to keep gastritis under control.
Similar here with small hiatus hernia and acid reflux. I am taking lansoprazole 30mg in the morning but still having to take Gaviscon later in the day. I had a bad spell earlier last year and took 30mg twice a day but felt so bloated and uncomfortable I reduced then stopped altogether. I had a few bad days then it went away! I was OK for about 6 months then it flared up again. At the moment I am also anxious with it so I know this doesn't help but when it keeps on for so long it's difficult not to worry,
I have been in a flare up for 4 months now. IBS one I should say. Anxiety was beginning to get to me big time as it is not going away. So I tried to tell my GP and Gastro how bad it was getting and didn't get anywhere. So I just went straight to a Psychiatrist and am getting the Anxiety treated separately or I don't think I will ever get out this flare up.
Have you had stomach acid checked? Since PPIs etc not working for you i wonder if you have low stomach acid not high. Both can cause similar symptoms but need v different treatment. Ps be careful of long term PPI use. I think my use of this resulted in low stomach acid which then led to SIBO with associted bloating and gas.